Journal of Function Spaces

Journal of Function Spaces / 2020 / Article
Special Issue

Sequence Spaces, Function Spaces and Approximation Theory

View this Special Issue

Research Article | Open Access

Volume 2020 |Article ID 5090282 | https://doi.org/10.1155/2020/5090282

M. Qasim, Asif Khan, Zaheer Abbas, Princess Raina, Qing-Bo Cai, "Rate of Approximation for Modified Lupaş-Jain-Beta Operators", Journal of Function Spaces, vol. 2020, Article ID 5090282, 7 pages, 2020. https://doi.org/10.1155/2020/5090282

Rate of Approximation for Modified Lupaş-Jain-Beta Operators

Guest Editor: Bipan Hazarika
Received12 May 2020
Revised17 Jun 2020
Accepted13 Jul 2020
Published03 Aug 2020

Abstract

The main intent of this paper is to innovate a new construction of modified Lupaş-Jain operators with weights of some Beta basis functions whose construction depends on such that and . Primarily, for the sequence of operators, the convergence is discussed for functions belong to weighted spaces. Further, to prove pointwise convergence Voronovskaya type theorem is taken into consideration. Finally, quantitative estimates for the local approximation are discussed.

1. Introduction

In 1972, Jain [1] with the help of Poisson distribution introduced a famous linear positive operators as follows: where , defined on , and

If we put in (1), then it becomes Szász-Mirakyan-type.

In 1995, Lupaş [2] introduced a sequence of linear positive operators; later on in 1999, it was modified by Agratini [3] as follows: and also discussed the Kantorovich and Durrmeyer variant of operator (1).

In 2018, Tunca et al. [4] modified operator (3) in such a way that in the construction, authors take the negative subscript -1 of the Pochhammer symbol into consideration; due to this, the calculations become simpler in a remarkable degree just as

In order to approximate Lebesgue integrable functions, the most important modifications are Kantorovich and Durrmeyer integral operators. The Durrmeyer variant of operator (1) is introduced by Tarabie [5] and Mishra and Patel [6] with some beta basis functions.

In , Cárdenas-Morales et al. [7] defined the Bernstein-type operators by and also presents a better degree of approximation depending on . This type of approximation operators generalizes the Korovkin set from to . The Durrmeyer variant of is defined in [8]. In , Aral et al. [9] defined a similar modification of Szász-Mirakyan-type operators by using a suitable function .

Motivated by the above mentioned work very recently, Bodur [10] introduced a new modification of operator (4) by using a suitable function , which satisfies the following properties:

be a continuously differentiable function on

and

The new formulated operators are defined as for , , and suitable functions defined on .

As we know, in order to approximate Lebesgue integrable functions, the most important modifications are Kantorovich and Durrmeyer integral operators. Motivated by the above mentioned Durrmeyer type generalizations of various operators and also from [1123], in this paper, Durrmeyer-type modification of generalized Lupaş-Jain operators (5) by taking weights of some beta basis function is defined as follows: where and is defined as where is the beta basis function and is a function satisfying the conditions and given above.

The rest of the work is organized as follows: in the second section, moments and central moments for are calculated. In the third section, we study convergence properties of in the light of weighted space. In the fourth section, we obtain the order of approximation of new constructed operators associated with the weighted modulus of continuity. In the fifth section, we shall prove Voronovskaya-type theorem in quantitative form. These kinds of results are very useful to describe the rate of point-wise convergence. Finally, in the last section, we obtain some local approximation results related to -functional.

2. Basic Results

In this section, we prove some lemmas for which are required to prove our main results.

Lemma 1. Let be given by (6). Then for each , , and , we have (i)(ii)(iii)(iv)(v)

By using beta function and Lemma 2.1 in [4], it can be proved. So we omit it. Now, from the linearity of the operators , we can state Lemma 2.

Lemma 2. For operators , we have the following properties: (i)(ii)(iii)

3. Convergence of

Here, we prove the convergence of by using weight function. Let be a function satisfying the conditions and given above. Also, let be a weight function and the weighted space is defined as follows: where is a constant which depends only on , with the norm

Also, we mention some subspaces of as

It is obvious that

We have the following results for the weighted Korovkin-type theorems due to Gadjiev [24]

Lemma 3. [24].
The positive linear operators act from to if and only if the inequality holds, where is a constant depending on .

Theorem 4 (see [24]). Let the sequence of positive linear operators acting from to and satisfying Then, for each , we have

Remark 5. Examining Lemma 1 based on the famous Korovkin theorem [25], it is clear that does not form an approximation process. Now, in order to obtain convergence properties, we replace the constant by such that

Theorem 6. Let such that , and also, let be the sequence of positive linear operators. Then, for each function , we have

Proof. From Lemma 1, we obtain Hence, by Theorem 4, we deduce

4. Rate of Convergence

In this part, we would like to determine the rate of convergence for by weighted modulus of continuity which was introduced by Holho [26] in 2008, as follows: where , with the following properties: (i)(ii), , for (iii)

Theorem 7 (see [26]). Let be a sequence of positive linear operators with where the sequences , , , and converge to zero as . Then for all , where

Theorem 8. Let such that , and also, let be the sequence of positive linear operators. Then for all , we have where

Proof. We should calculate the sequences , , , and , in order to apply Theorem 7. In light of Lemma 1, clearly, we have Finally, Thus, Theorem 7 is satisfied. Hence, we have the desired result.

Remark 9. For in Theorem 8, we obtain

5. Pointwise Convergence of

In this section, we shall analyze pointwise convergence of by obtaining the Voronovskaya theorem in a quantitative form by using the same technique in [7].

Theorem 10. Let such that , and also, let , and suppose that and exist at . If is bounded on , then, we have

Proof. By using Taylor expansion of at , we have where Therefore, (28) together with the assumption on ensures that and is convergent to zero as . Now applying the operators (6) to the equality (27), we obtain From Lemma 2, we get By estimating the equality (30), we will get the proof.
Since from (28), for every , . Let such that for every . By Cauchy-Schwartz inequality, we get Since we obtain Thus, by taking into account equations (31), (32), and (35) to equation (30), the proof is completed.

Remark 11. If we choose with , then, one can easily see that and

6. Local Approximation

In this section, for the operators , we shall present local approximation theorems. Let denote the space of real-valued continuous and bounded functions defined on the interval . The norm on the space is defined by

-functional is defined as where and . By Devore and Lorentz ([27], p. 177, Theorem 6.4), there exists an absolute constant such that

The second order modulus of smoothness is as follows: where . The usual modulus of continuity of is defined by

Theorem 12. Let such that and for all Also, let be a function satisfying the conditions and , and is finite. Then, there exists an absolute constant such that where

Proof. Let and By Taylor’s formula, we have By using the equality, Now, putting in the last term in equality (43), we get By applying operator (6) to the both sides of equality (43) and from Lemma 1, we deduce As we know, is strictly increasing on , and with condition (), we get where Also, Hence, we have if ; then Taking infimum over all , we obtain Theorem 12 is proved.

Data Availability

The data used to support the findings of this study are included within the article.

Conflicts of Interest

We declare that there is no conflict of interest.

Acknowledgments

The first author is grateful to the Council of Scientific and Industrial Research (CSIR), India, for providing the Senior Research Fellowship with file no. 09/1172(0001)/2017-EMR-I. This work is also supported by the Project for High-level Talent Innovation and Entrepreneurship of Quanzhou (Grant No. 2018C087R), the Program for New Century Excellent Talents in Fujian Province University, and Sponsoring Agreement for Overseas Studies in Fujian Province.

References

  1. G. C. Jain, “Approximation of functions by a new class of linear operators,” Journal of the Australian Mathematical Society, vol. 13, no. 3, pp. 271–276, 1972. View at: Publisher Site | Google Scholar
  2. A. Lupaş, “The approximation by some positive linear operators,” in Proceedings of the International Dortmund meeting on Approximation Theory, M. W. Müller, M. Felten, and D. H. Mache, Eds., pp. 201–229, Akademie Verlag: Berlin, Germany, 1995. View at: Google Scholar
  3. O. Agratini, “On a sequence of linear and positive operators,” Facta Universitatis, Series: Mathematics and Informatics, vol. 14, pp. 41–48, 1999. View at: Google Scholar
  4. B. Tunca, G. Bodur, and D. Soylemez, “On Lupaş-Jain operators,” Studia Universitatis Babes-Bolyai Matematica, vol. 63, no. 4, pp. 525–537, 2018. View at: Publisher Site | Google Scholar
  5. S. Tarabie, “On Jain-beta linear operators,” Applied Mathematics & Information Sciences, vol. 6, no. 2, pp. 213–216, 2012. View at: Google Scholar
  6. V. N. Mishra and P. Patel, “Some approximation properties of modified Jain-Beta operators,” Journal of Calculus of Variations, vol. 2013, Article ID 489249, 8 pages, 2013. View at: Publisher Site | Google Scholar
  7. D. Cárdenas-Morales, P. Garrancho, and I. Rasa, “Bernstein-type operators which preserve polynomials,” Computers & Mathematcs with Applications, vol. 62, no. 1, pp. 158–163, 2011. View at: Publisher Site | Google Scholar
  8. T. Acar, A. Aral, and I. Rasa, “Modified Bernstein-Durrmeyer operators,” General Mathematics, vol. 22, no. 1, pp. 27–41, 2014. View at: Google Scholar
  9. A. Aral, D. Inoan, and I. Rasa, “On the generalized Szász-Mirakyan operators,” Results in Mathematics, vol. 65, no. 3-4, pp. 441–452, 2014. View at: Publisher Site | Google Scholar
  10. M. Bodur, “Modified Lupaş-Jain operators,” Mathematica Slovaca, vol. 70, no. 2, pp. 431–440, 2020. View at: Publisher Site | Google Scholar
  11. T. Acar, A. M. Acu, and N. Manav, “Approximation of functions by genuine Bernstein-Durrmeyer type operators,” Journal of Mathematical Inequalities, vol. 12, no. 4, pp. 975–987, 2018. View at: Publisher Site | Google Scholar
  12. T. Acar and G. Ulusoy, “Approximation by modified Szász-Durrmeyer operators,” Periodica Mathematica Hungarica, vol. 72, no. 1, pp. 64–75, 2016. View at: Publisher Site | Google Scholar
  13. T. Acar, S. A. Mohiuddine, and M. Mursaleen, “Approximation by -Baskakov–Durrmeyer–Stancu operators,” Complex Analysis and Operator Theory, vol. 12, no. 6, pp. 1453–1468, 2018. View at: Publisher Site | Google Scholar
  14. K. J. Ansari, M. Mursaleen, and S. Rahman, “Approximation by Jakimovski–Leviatan operators of Durrmeyer type involving multiple Appell polynomials,” Revista de la Real Academia de Ciencias Exactas, Físicas y Naturales. Serie A. Matemáticas, vol. 113, no. 2, pp. 1007–1024, 2019. View at: Publisher Site | Google Scholar
  15. A. Kajla and T. Acar, “A new modification of Durrmeyer type mixed hybrid operators,” Carpathian Journal of Mathematics, vol. 34, no. 1, pp. 47–56, 2018. View at: Google Scholar
  16. V. N. Mishra, K. Khatri, L. N. Mishra, and Deepmala, “Inverse result in simultaneous approximation by Baskakov-Durrmeyer-Stancu operators,” Journal of Inequalities and Applications, vol. 2013, no. 1, 2013. View at: Publisher Site | Google Scholar
  17. M. Mursaleen, S. Rahman, and K. Ansari, “Approximation by Jakimovski-Leviatan-Stancu-Durrmeyer type operators,” Filomat, vol. 33, no. 6, pp. 1517–1530, 2019. View at: Publisher Site | Google Scholar
  18. M. Mursaleen and T. Khan, “On approximation by Stancu type Jakimovski-Leviatan-Durrmeyer operators,” Azerbaijan Journal of Mathematics, vol. 7, no. 1, pp. 16–26, 2017. View at: Google Scholar
  19. M. Mursaleen and M. Nasiruzzaman, “Approximation of modified Jakimovski-Leviatan-Beta type operators,” Constructive Mathematical Analysis, vol. 1, no. 2, pp. 88–98, 2018. View at: Publisher Site | Google Scholar
  20. S. A. Mohiuddine, T. Acar, and M. A. Alghamdi, “Genuine modified Bernstein-Durrmeyer operators,” Journal of Inequalities and Applications, vol. 2018, no. 1, 2018. View at: Publisher Site | Google Scholar
  21. M. Qasim, M. Mursaleen, A. Khan, and Z. Abbas, “Convergence of generalized Lupaş-Durrmeyer operators,” Mathematics, vol. 8, no. 5, 2020. View at: Publisher Site | Google Scholar
  22. B. Simsek, “Formulas derived from moment generating functions and Bernstein polynomials,” Applicable Analysis and Discrete Mathematics, vol. 13, no. 3, pp. 839–848, 2019. View at: Publisher Site | Google Scholar
  23. Y. Simsek, “Q-beta polynomials and their applications,” Applied Mathematics & Information Sciences, vol. 7, no. 6, pp. 2539–2547, 2013. View at: Publisher Site | Google Scholar
  24. A. D. Gadzhiev, “A problem on the convergence of a sequence of positive linear operators on unbounded sets, and the theorems that are analogous to P. P. Korovkin’s theorem,” Doklady Akademii Nauk SSSR, vol. 218, pp. 1001–1004, 1974. View at: Google Scholar
  25. P. P. Korovkin, Linear Operators and Approximation Theory, Hindustan Publishing Corporation, Delhi, 1960.
  26. A. Holhos, “Quantitative estimates for positive linear operators in weighted spaces,” General Mathematics, vol. 16, no. 4, pp. 99–110, 2008. View at: Google Scholar
  27. R. A. DeVore and G. G. Lorentz, “Constructive Approximation,” in Grundlehren der Mathematischen Wissenschaften, Fundamental principales of Mathematical Sciences, Springer-Verlag, Berlin, 1993. View at: Google Scholar

Copyright © 2020 M. Qasim et al. This is an open access article distributed under the Creative Commons Attribution License, which permits unrestricted use, distribution, and reproduction in any medium, provided the original work is properly cited.


More related articles

 PDF Download Citation Citation
 Download other formatsMore
 Order printed copiesOrder
Views244
Downloads261
Citations

Related articles

Article of the Year Award: Outstanding research contributions of 2020, as selected by our Chief Editors. Read the winning articles.